# SDR DALA2016112709276

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 807-828
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH FWD UPPER CORNER WINDOW RING PAN BTW BS 807 AND 828.   REPAIRED IAW SRM 53-05 FIG. 122, ER/A 487747-14MA REV. A AND ER/A 493648-14MA REV. A.
